I have had it for over 5 years, and it is getting worse... it started on my chest and now it is spreading up my neck and scalp.. I have had a skin biopsy ..nothing ... Enviro specialist said I was allergic to chlorine so I got a chlorine filter for the house.. Nothing .. So another doc again and he said it is in my head.. I have tried every type of creme on the marked, from the chemist to everything in the health food store..
HELP. PLEASE. before I jump off a bridge
Stomach acid lowers with age. At least 8 nutrients are dependant on adequate stomach acid: calcium, B9 and B12, magnesium, zinc, iron, vitamin C and beta carotene. There is betaine HCL with pepsin supplements to help increase stomach acid. My mother uses protein digestive aid from Nature's Own for her severely low stomach acid.
As the vitamin B12 levels slowly but surely decrease, neurological systems start to show up. Some people experience numbness or a crawling sensation rather than tingling. Vitamin B12 reference ranges are far too low in Australia and can miss a deficiency state.
If you decide you want to check your vitamin B12 levels out, then note that in Europe deficiency is classed as 550pg/mL (405.9 pmol/L) and under. This is still too low so aim for higher in the range. Recommended to try sublingual (under the tongue) B12 to see if you notice any improvement. I personally prefer the spray form but you can find this in tablets that dissolve under the tongue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.